# SDR 96UAL900972

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9011U
- Make and model: Boeing 737222
- Aircraft serial: 19049
- Engine: Pwa JT8D7B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Air Ground Sen
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REVERSER ARMED LIGHT ILLUMINATED INFLIGHT WITH LANDING GEAR UP.  *S/D*  REPLACED EAU AND ADJUSTED NOSE AIR-GROUND SENSOR RAMP.  NOSE AIR-GROUND SWITCH ADJUSTMENT CORRECTED THE PROBLEM.  NO DISCREPANCY NOTED DURING EAU OPERATIONAL CHECK AT HOME SHOP.
